# SDR FDKA200706291

- Difficulty date: June 21, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 13,949 hours, 13,080 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6201 FLL-MCO (0336 PHX LCL).  ROLL TRIM INOP.  MX REMOVED AND REPLACED ROLL TRIM PANEL, OPS CHECK GOOD.
